RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 151, Number 2, Pages 286–289 (Mi dan28292)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Splittable linear groups

V. P. Platonov

V. I. Lenin Belorusskii State University

Full text: PDF file (605 kB)

Bibliographic databases:

Presented: . . 
Received: 18.01.1963

Citation: V. P. Platonov, “Splittable linear groups”, Dokl. Akad. Nauk SSSR, 151:2 (1963), 286–289

Citation in format AMSBIB
\Bibitem{Pla63}
\by V.~P.~Platonov
\paper Splittable linear groups
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 151
\issue 2
\pages 286--289
\mathnet{http://mi.mathnet.ru/dan28292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0167534}
\zmath{https://zbmath.org/?q=an:0227.20016}


Linking options:
  • http://mi.mathnet.ru/eng/dan28292
  • http://mi.mathnet.ru/eng/dan/v151/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:33
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019